Vol. 81, No. 1, 1979

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Simplicial subdivision of infinite-dimensional compact cubes

Thomas E. Armstrong

Vol. 81 (1979), No. 1, 1–16
Abstract

Finite dimensional polyhedra may be characterized as those finite dimensional convex sets S admitting a finite a simplicial subdivision with vertex set equal to the extreme point set of S. Alfsen has shown the existence of α-polytope which doesn’t admit even an infinite simplicial subdivision of this type. It is shown here that any infinite dimensional compact cube does admit subdivisions of this type.

Mathematical Subject Classification 2000
Primary: 46A99
Secondary: 57N20
Milestones
Received: 15 September 1977
Published: 1 March 1979
Authors
Thomas E. Armstrong